MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 800 URINARY CONTROL SYSTEM; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS 800 URINARY CONTROL SYSTEM; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Model Number 72400170
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/09/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced a removal of an artificial urinary sphincter(aus) device due to a hole in the cuff and the device not functioning.A patient outcome was not reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A pinhole was identified in the occlusive cuff shell.The damage is consistent with wear at a fold.The product record review indicated that the reported events do not represent an unanticipated event.Review of manufacturing documentation was performed to ensure that all required in-process and final inspections and testing were completed.The balloon component was visually inspected, microscopically examined, and tested for leaks.No damage or abnormality was noted, no leaks were identified in the balloon.Based on this investigation, the investigation conclusion code of cause traced to component failure was chosen because the reported events could be traced to a component failure through product investigation.Based on the results of this investigation, no escalation is required.

Brand Name
AMS 800 URINARY CONTROL SYSTEM
Common Device Name
DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
10700 bren road w
minnetonka MN 55343
MDR Report Key10211910
Report Number2183959-2020-02731
Device Sequence Number13980079
Product Code EZY
UDI-Device Identifier00878953000800
UDI-Public00878953000800
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P000053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/21/2018
Device Model Number72400170
Device Catalogue Number72400170
Device Lot Number0810103002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/27/2020
Initial Date Received by Manufacturer 06/12/2020
Supplement Date Received by Manufacturer09/09/2020
Initial Report FDA Received Date06/30/2020
Supplement Report FDA Received Date09/21/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;